# SDR AALA201812139007

- Difficulty date: December 11, 2018
- Submitted: December 13, 2018
- Operation: Air carrier
- Aircraft: N108UW
- Make and model: Airbus A320-214
- Aircraft serial: 1061
- Aircraft time: 57,231 hours, 27,287 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON REMOVAL OF THE AFT DOOR SURROUND,  FOUND THE ADAPTER HANDLE CRACKED AT THE AFT OF THE PASSENGER DOOR.  REPLACED THE ADAPTER HANDLE IAW AMM 25-23-45.
